# SDR SWIA2020052950903

- Difficulty date: May 5, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LBL 27 CRACK IN VERTICAL BRACE ON OTBD AFT PORTION OF INTERSECTION (48 MONTH) RO 5/28/2020.  REMOVED AND REPLACED THE INTERCOSTAL AT FS349 LBL27 WITH NEW FABRICATED PART REFERENCE REO.
